EconPapers    
Economics at your fingertips  
 

SSDB spaces and maximal monotonicity

Stephen Simons ()

Journal of Global Optimization, 2011, vol. 50, issue 1, 23-37

Keywords: Fenchel duality theorem; Attouch-Brezis theorem; Symmetric bilinear form; Fenchel conjugate; Hilbert space; Reflexive Banach space; Monotone and maximally monotone sets and multifunctions; Rockafellar’s surjectivity theorem; Sum theorem; Abstract Hammerstein theorem (search for similar items in EconPapers)
Date: 2011
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-010-9577-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:50:y:2011:i:1:p:23-37

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-010-9577-x

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:50:y:2011:i:1:p:23-37